Florida, 2015Damaging Winds in Florida, May 26, 2015
May 26, 2015 · NWS TBW · 2 events in 1 county or zone
Late afternoon showers and thunderstorms developed along the I-75 corridor before gradually pushing towards the Gulf Coast. Thunderstorms produced gusty winds and heavy rain across Pasco County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Late afternoon showers and thunderstorms developed along the I-75 corridor before gradually pushing towards the Gulf Coast. Thunderstorms produced gusty winds and heavy rain across Pasco County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before the first event at May 26, 2:11 PM EST, 5 hours 49 minutes earlier.
Area forecast discussion, May 26, 2:11 PM EST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
311 PM EDT TUE MAY 26 2015
.SHORT TERM (TONIGHT-WEDNESDAY)...
A STRONG U/L RIDGE OVER THE FLORIDA PENINSULA AND GULF OF MEXICO
WILL HOLD OVER THE REGION THROUGH WEDNESDAY...BUT WILL WEAKEN A
BIT AS A S/W DISTURBANCE MOVES ACROSS THE MIDWEST AND GREAT LAKES
REGION WITH A TROUGH AXIS EXTENDING FROM THE GREAT LAKES TO THE
LOWER MISSISSIPPI VALLEY.
SPRAWLING SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL
EXTEND ACROSS FLORIDA AND THE GULF OF MEXICO. RIDGE AXIS WILL
REMAIN NORTH OF THE FORECAST AREA WHICH WILL CONTINUE TO CREATE
EAST TO SOUTHEAST BOUNDARY LAYER FLOW ACROSS THE FLORIDA
PENINSULA. THIS WILL HOLD THE WEST COAST SEA BREEZE BOUNDARY NEAR
THE COAST ON WEDNESDAY. W/V IMAGERY INDICATES A LARGE AREA OF MID
LEVEL DRY AIR EAST OF FLORIDA WHICH IS SLOWLY ADVECTING WEST
TOWARD THE FORECAST AREA. THIS FEATURE WILL LIKELY BE OVER THE
REGION ON WEDNESDAY...AND COMBINED WITH STRONG SUBSIDENCE ALOFT
FROM THE U/L RIDGE WILL INHIBIT THUNDERSTORM DEVELOPMENT WEDNESDAY
AFTERNOON. HOWEVER WILL KEEP LOW POPS WITH ISOLATED THUNDERSTORMS
OVER THE INTERIOR AND LOW END SCATTERED POPS ALONG THE COAST DUE
TO CONVERGENCE ALONG THE WEST COAST SEA BREEZE BOUNDARY. THIS
SCENARIO WILL ALSO AID IN ALLOWING DAYTIME TEMPERATURES TO RUN
SEVERAL DEGREES ABOVE CLIMATIC NORMALS.
.LONG TERM (WEDNESDAY NIGHT-MONDAY)...
FORECAST PERIOD BEGINS WITH DRIER IN PLACE OVER THE PENINSULA. THAT
BEING SAID...LOOKS DIFFICULT TO SEE MUCH IN THE WAY OF PRECIP AS
PWAT VALUES LOOK TO BE IN THE 1-1.25 INCH RANGE. MOISTURE RETURN
BEGINS ON FRIDAY...ENOUGH SO THAT LOW END POPS WILL BE POSSIBLE BUT
MOST AREAS WILL STILL LIKELY REMAIN DRY.
FOR THE WEEKEND...MOISTURE IS EXPECTED TO CONTINUE TO INCREASE WITH
EAST TO SOUTHEAST FLOW IN PLACE OVER THE AREA. PRECIPITABLE WATER
VALUES BETWEEN 1.5 AND 1.7 INCHES WILL HELP INCREASE THE CONVECTIVE
COVERAGE SOME WITH SCATTERED STORMS EXPECTED DURING THE AFTERNOON
AND EVENING HOURS EACH DAY. BEST CHANCES SHOULD CONTINUE ALONG THE
COASTAL COUNTIES WHERE THE SEA BREEZE COLLISION OCCURS LATE IN THE
DAY AND EARLY EVENING. WEAKER FLOW LIKELY SETS UP EARLY NEXT WEEK
WHICH SHOULD ALLOW FOR A SEABREEZE COLLISION ACROSS THE INTERIOR
SLIGHTLY LOWERING RAIN CHANCES ALONG THE GULF COAST.
TEMPERATURES WILL REMAIN NEAR TO A FEW DEGREES ABOVE NORMAL THROUGH
THE PERIOD WITH HIGHS GENERALLY IN THE UPPER 80S TO LOWER
90S...EXCEPT A FEW DEGREES COOLER CLOSE TO THE COAST THANKS TO THE
SEA BREEZE...AND OVERNIGHT LOWS MOSTLY IN THE UPPER 60S TO MID
70S.
&&
.AVIATION... SCT THUNDERSTORMS THIS EVENING MAINLY OVER THE
COASTAL COUNTIES MAY IMPACT TPA/PIE/SRQ/FMY/RSW WITH MVFR CIGS AND
IFR VSBYS. STRONGER STORMS MAY ALSO CREATE WIND GUSTS TO AROUND 40
KNOTS. THUNDESTORM ACTIVITY WILL MOVE OFFSHORE DURING THE EVENING
HOURS BETWEEN 00-02Z. VFR CONDITIONS WILL PERSIST THE REMAINDER OF
THE NIGHT WITH SKIES BECOMING MOSTLY CLEAR AFTER MIDNIGHT.
&&
.MARINE...
MAIN IMPACT WILL BE SCATTERED THUNDERSTORMS DURING THE EVENING AND
OVERNIGHT HOURS. STRONGER STORMS WILL BE CAPABLE OF PRODUCING
WINDS OF OVER 34 KNOTS WITH FREQUENT CLOUD TO WATER LIGHTNING.
EVENING EASTERLY SURGE OF WIND EACH NIGHT WILL ALSO CREATE WINDS
OF EXERCISE CAUTION LEVELS FOR SEVERAL HOURS.
&&
.FIRE WEATHER...
NO FIRE WEATHER HAZARDS EXPECTED. ABUNDANT LOW LEVEL MOISTURE WILL
KEEP AFTERNOON RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS EACH
DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 76 92 72 91 / 30 30 20 10
FMY 75 93 70 91 / 30 30 20 10
GIF 75 92 70 90 / 10 20 0 10
SRQ 75 91 71 89 / 40 30 20 10
BKV 73 92 68 90 / 30 30 20 10
SPG 78 90 74 89 / 40 30 20 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&
SHORT TERM/AVIATION/FIRE WEATHER...13/OGLESBY
LONG TERM...11/MCKAUGHAN
MARINE...13/OGLESBY
DECISION SUPPORT...11/MCKAUGHAN
Hazardous weather outlook, May 26, 4:25 AM EST, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
525 AM EDT TUE MAY 26 2015
FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-270200-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
525 AM EDT TUE MAY 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
...THUNDERSTORM IMPACT...
ENOUGH MOISTURE COMBINED WITH DAYTIME HEATING AND THE SEA BREEZES
WILL LEAD TO ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON
INTO THE EARLY THIS EVENING. THE EASTERLY FLOW WILL FOCUS THE
THUNDERSTORMS NEAR THE WEST COAST OF FLORIDA. THUNDERSTORMS THAT
DEVELOP TODAY WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...FREQUENT DEADLY LIGHTNING STRIKES...HEAVY RAINFALL...AND
SMALL HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
...THUNDERSTORM IMPACT...
THUNDERSTORMS CHANCES WILL DECREASE WEDNESDAY AND THURSDAY AS
SOME DRIER AIR MOVES INTO THE REGION...BUT WILL RETURN THIS
WEEKEND AS DEEPER MOISTURE MOVES BACK INTO THE AREA. THUNDERSTORMS
THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...
LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES.
...MARINE IMPACTS...
HIGH PRESSURE OUT IN THE WESTERN ATLANTIC WILL SETUP A STEADY
EASTERLY FLOW ACROSS THE GULF WATERS THROUGH THE REST OF THE
WEEK. THESE WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS FOR
SMALL CRAFT OPERATORS DURING THE NIGHTTIME AND EARLY MORNING HOURS
AND MARINERS SHOULD EXERCISE CAUTION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
PRC
In the hours before
Special weather statement, May 26, 5:49 PM EST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
649 PM EDT TUE MAY 26 2015
FLZ050-151-251-262330-
PINELLAS FL-INLAND HILLSBOROUGH FL-PINELLAS FL-
COASTAL HILLSBOROUGH FL-
649 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HILLSBOROUGH AND
NORTHEASTERN PINELLAS COUNTIES UNTIL 730 PM EDT...
AT 648 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG AND
SLOW MOVING THUNDERSTORMS ALONG A LINE EXTENDING FROM KEYSTONE TO
TAMPA INTERNATIONAL AIRPORT...AND MOVING NORTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH FREQUENT LIGHTING AND VERY HEAVY RAINFALL. THE HEAVY RAINFALL
WILL LIKELY LEAD TO MINOR FLOODING AND PONDING OF WATER ON ROADWAYS.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
TAMPA...LUTZ...TAMPA INTERNATIONAL AIRPORT...TOWN 'N' COUNTRY...
KEYSTONE...CITRUS PARK...GREATER CARROLLWOOD...EAST LAKE...GREATER
NORTHDALE...EGYPT LAKE-LETO...LAKE MAGDALENE...SAFETY HARBOR...WEST
PARK...OLDSMAR...WESTCHASE...CHEVAL...LAKE FERN AND TOWN N COUNTRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2817 8270 2816 8248 2797 8252 2797 8260
2799 8261 2799 8264 2801 8264 2801 8266
2800 8266 2804 8268 2803 8269 2800 8268
2799 8270
TIME...MOT...LOC 2248Z 117DEG 9KT 2812 8259 2798 8255Local storm report, May 26, 6:10 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
710 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM FUNNEL CLOUD 4 W SOUTH TAMPA 27.90N 82.57W
05/26/2015 GMZ830 FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED FUNNEL CLOUD LOCATED OVER
NORTHERN TAMPA BAY.
&&
RWYNNSpecial weather statement, May 26, 6:12 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
712 PM EDT TUE MAY 26 2015
FLZ050-270015-
PINELLAS FL-PINELLAS FL-
712 PM EDT TUE MAY 26 2015
...SPECIAL WEATHER STATEMENT FOR NORTHERN PINELLAS COUNTY...
AT 710 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG AND SLOW
MOVING THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EAST LAKE TO
PINELLAS PARK...AND MOVING WEST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...PINELLAS PARK...ST. PETERSBURG...SOUTH
HIGHPOINT...RIDGECREST...FEATHER SOUND...PALM HARBOR...EAST LAKE...
HARBOR BLUFFS...GANDY...SAFETY HARBOR...OLDSMAR...BELLEAIR...BELLEAIR
BLUFFS...SAINT PETE CLEARWATER AIRPORT...CRYSTAL BEACH AND HIGHPOINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 2796 8280 2798 8282 2799 8279 2805 8279
2808 8277 2810 8279 2817 8279 2816 8265
2802 8265 2804 8268 2794 8272 2791 8267
2791 8264 2785 8264 2788 8283
TIME...MOT...LOC 2310Z 102DEG 10KT 2817 8264 2787 8272Special weather statement, May 26, 6:16 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
716 PM EDT TUE MAY 26 2015
FLZ050-142-148-149-151-248-249-251-270000-
COASTAL CITRUS FL-PINELLAS FL-INLAND HILLSBOROUGH FL-PINELLAS FL-
INLAND HERNANDO FL-COASTAL HERNANDO FL-COASTAL CITRUS FL-
COASTAL HILLSBOROUGH FL-COASTAL PASCO FL-INLAND PASCO FL-
716 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PINELLAS...SOUTHERN
CITRUS...WESTERN HERNANDO AND CENTRAL PASCO COUNTIES UNTIL 800 PM
EDT...
AT 714 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 7
MILES NORTH OF LAND O LAKES...OR 9 MILES SOUTHEAST OF SPRING HILL...
MOVING NORTHWEST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRING HILL...NEW PORT RICHEY...BROOKSVILLE...HOLIDAY...HUDSON...
LUTZ...WEEKI WACHEE...TIMBER PINES...NEW PORT RICHEY EAST...BEACON
SQUARE...HERNANDO COUNTY AIRPORT...LAND O' LAKES...LAND O LAKES...
WEEKI WACHEE GARDENS...NORTH WEEKI WACHEE...NORTH BROOKSVILLE...
JASMINE ESTATES...SOUTH BROOKSVILLE...HILL 'N DALE AND KEYSTONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2826 8274 2827 8275 2829 8272 2837 8270
2840 8270 2845 8266 2847 8268 2851 8266
2852 8267 2857 8264 2857 8266 2871 8262
2849 8225 2817 8239 2816 8277
TIME...MOT...LOC 2314Z 143DEG 18KT 2833 8248Special weather statement, May 26, 7:05 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
805 PM EDT TUE MAY 26 2015
FLZ148-149-248-249-251-270100-
INLAND HILLSBOROUGH-INLAND HERNANDO-COASTAL HERNANDO-COASTAL
PASCO-INLAND PASCO-
805 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HERNANDO AND PASCO
COUNTIES...
AT 803 PM EDT...STRONG THUNDERSTORMS WERE OVER ZEPHYRHILLS WEST...OR
OVER ZEPHYRHILLS...MOVING NORTHWEST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SPRING HILL...NEW PORT RICHEY...ZEPHYRHILLS...BROOKSVILLE...DADE
CITY...HOLIDAY...HUDSON...ST. LEO...WEEKI WACHEE...WESLEY CHAPEL
SOUTH...TIMBER PINES...NEW PORT RICHEY EAST...BEACON SQUARE...
HERNANDO COUNTY AIRPORT...LAND O' LAKES...LAND O LAKES...ZEPHYRHILLS
SOUTH...WEEKI WACHEE GARDENS...NORTH WEEKI WACHEE AND ZEPHYRHILLS
WEST.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2826 8275 2829 8272 2830 8274 2833 8273
2837 8270 2840 8271 2847 8268 2857 8264
2861 8265 2852 8231 2834 8209 2817 8214
2818 8277
TIME...MOT...LOC 0003Z 120DEG 17KT 2825 8222Special weather statement, May 26, 7:05 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
805 PM EDT TUE MAY 26 2015
FLZ151-251-270045-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-
805 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HILLSBOROUGH COUNTY UNTIL
845 PM EDT...
AT 804 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIVERVIEW...OR NEAR BRANDON...MOVING NORTHWEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...BRANDON...FISH HAWK...RIVERVIEW...APOLLO
BEACH...EAST LAKE-ORIENT PARK...TAMPA INTERNATIONAL AIRPORT...EGYPT
LAKE-LETO...UNIVERSITY...PALM RIVER-CLAIR MEL...TOWN 'N' COUNTRY...
GREATER CARROLLWOOD...LAKE MAGDALENE...WEST PARK...DAVIS ISLANDS...
PETER O KNIGHT AIRPORT...LETTUCE LAKE PARK...SOUTH TAMPA AND RAYMOND
JAMES STADIUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2811 8232 2782 8223 2774 8239 2779 8242
2782 8239 2785 8239 2785 8241 2788 8240
2790 8241 2791 8245 2793 8246 2792 8249
2784 8247 2796 8255 2801 8260
TIME...MOT...LOC 0004Z 156DEG 16KT 2785 8237Thunderstorm Wind, Pasco
- When
- May 26, 8:00 PM EST
- Where
- Pasco County, 0.3 mi N of New Port Richey
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 28.254, -82.720
A trained spotter reported power lines and a tree down across the intersection of Washington Rd. and Virginia Rd.
Thunderstorm Wind, Pasco
- When
- May 26, 8:40 PM EST
- Where
- Pasco County, 0.03 mi ENE of New Port Richey
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 28.250, -82.720
An amateur radio operator reported a large tree down near Main St. and Grand Blvd.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Ohio, May 26, 20152 injured · $826,000 · EF1 · 10 events
- Hail in Kansas, May 26, 2015$4.0 million · 2.75 in hail · 15 events
- Flooding in Arkansas, May 26 to 31, 2015$5.0 million · 6 events
- Tornado and Damaging Winds in Georgia, May 26, 2015$206,000 · EF1 · 21 events
- Damaging Winds in Ohio, May 26, 2015$465,000 · 61 kt wind · 12 events
- Tornadoes and Flash Flood in Oklahoma, May 26 to 27, 2015$30,000 · EF0 · 43 events
- Hail and Damaging Wind in West Virginia, May 26, 2015$100,000 · 1 in hail · 2 events
- Flash Flooding and Hail in Texas, May 26 to 30, 20152.75 in hail · 49 events
- Tornadoes and Damaging Wind in Illinois, May 26, 2015$25,000 · EF1 · 3 events
- Damaging Wind in Wisconsin, May 26, 2015$75,000 · 56 kt wind · 1 event
- Tornado and Damaging Winds in Louisiana, May 26, 2015EF1 · 6 events
- Hail and Damaging Winds in Florida, May 26 to 31, 2015$26,000 · 50 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568787, 568788.